ผศ. ดร.วรรณศิริ วรรณสิทธิ์

Asst. Prof. Dr. Wannasiri Wannasit


Room

MB2220

Telephone

053-943326 # 162

Email

Website

Education Background


วท.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2555
วท.ม. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2551 
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2548

Research Area


Research Field


- Discrete Mathematics



Publication


scopus Online , Offline (html) Others   cmumis


Featured Publications


1.) Adams P., El-Zanati S.I., Odabaşi U., Wannasit W., The Spectrum Problem for the Connected Cubic Graphs of Order 10, Discussiones Mathematicae - Graph Theory, 41, (2021),963-980.

2.) Wannasit W., On cyclic decompositions of the complete graph into the bipartite generalized Petersen graph P(n,3), Discrete Mathematics, 344, (2021),112339.

3.) Adams P., Bunge R.C., Eggleton R.B., Eı-Zanati S.I., Odabaşı U., Wannasit W., Decompositions of complete graphs and complete bipartite graphs into bipartite cubic graphs of order at most 12, Bulletin of the Institute of Combinatorics and its Applications, 92, (2021),50-61.

4.) Wannasit W., El-Zanati S., On cyclic decompositions of the complete graph into the generalized Petersen graph, Ars Combinatoria, 148, (2020),205-213.

5.) Wannasit W., El-Zanati S., On σ -Tripartite Labelings of Odd Prisms and Even Möbius Ladders, Bulletin of the Malaysian Mathematical Sciences Society, 42, (2019),677-696.

6.) Adams P., El-Zanati S., Wannasit W., The spectrum problem for the cubic graphs of order 8, Ars Combinatoria, 137, (2018),345-354.

7.) Bunge R., El-Zanati S., Mudrock J., Vanden Eynden C., Wannasit W., On λ-fold Rosa-type Labelings of Bipartite Multigraphs, Electronic Notes in Discrete Mathematics, 60, (2017),11-23.

8.) Bryant D., Herke S., Maenhaut B., Wannasit W., Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs, Australasian Journal of Combinatorics, 60, (2014),227-254.

9.) Wannasit W., El-Zanati S., On free α-labelings of cubic bipartite graphs, Journal of Combinatorial Mathematics and Combinatorial Computing, 82, (2012),269-293.

10.) Wannasit W., El-Zanati S., On cyclic G-designs where G is a cubic tripartite graph, Discrete Mathematics, 312, (2012),293-305.

Other Information







Contact
Department of Mathematics,Faculty of Science, Chiang Mai University,
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel. +6653943326 - 9
Fax +6653892280